# SDR DLM90040921

- Difficulty date: September 26, 2004
- Submitted: September 28, 2004
- Operation: Air carrier
- Aircraft: N905DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53385
- Aircraft time: 27,245 hours, 14,299 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Leaking
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER LIFT OFF NOSE GEAR FAILED TO RETRACT WITH RED NOSE LIGHT REMAINING ILLUMINATED.  AFTER FOLLOWING CORRECTIVE PROCEDURES THE NOSE GEAR OPERATED CORRECTLY.  FOUND NOSE STRUT FLAT AND VALVE LEAKING.  REPLACED O-RING AND RESERVICED STRUT WITH OIL AND AIR.  OPERATED NOSE GEAR PER AMM 32-30-00-720-801 AND WAS NORMAL.
